Lishan KE


Permutation Polynomials over Zpn and Their Randomness
Yuyin YU Lishan KE Zhiqiang LIN Qiuyan WANG 
Publication:   
Publication Date: 2017/03/01
Vol. E100-A  No. 3  pp. 913-915
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
permutation polynomialresidue class ringsingle cycle functionT-function
 Summary | Full Text:PDF(106.9KB)

On the LFSRization of a Class of FCSR Automata
Zhiqiang LIN Lishan KE Dongdai LIN Jian GAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/01/01
Vol. E98-A  No. 1  pp. 434-440
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipher2-adic integerl-sequenceFCSRF-FCSRGaolis FCSRsring FCSR
 Summary | Full Text:PDF(266.6KB)